Existence, regularity, and asymptotic behavior of the solutions to the Ginzburg-Landau equations on ℝ3

Research output: Contribution to journalArticlepeer-review

Abstract

This paper studies the solutions of the Ginzburg-Landau equations on ℝ3 in the presence of an arbitrarily distributed external magnetic field. The existence and regularity of the solutions at the lowest energy level are established. The solutions found are in the Coulomb gauge. If the external field is sufficiently regular, the solutions are shown to have nice asymptotic decay properties at infinity.

Original languageEnglish (US)
Pages (from-to)147-161
Number of pages15
JournalCommunications In Mathematical Physics
Volume123
Issue number1
DOIs
StatePublished - Mar 1989

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Existence, regularity, and asymptotic behavior of the solutions to the Ginzburg-Landau equations on ℝ<sup>3</sup>'. Together they form a unique fingerprint.

Cite this